Discussions By Condition: Medical Stories

urine odor

Posted In: Medical Stories 3 Replies
  • Posted By: biscuit
  • October 28, 2006
  • 02:05 PM

Help! I am a 27 year old female and I have been dealing with urine odor. I am taking tegretol and zonegran for a seizure disorder. What is going on?

Reply Flag this Discussion

3 Replies:

  • I think that is a side effect for some seizure drugs. Call your pharmacy and they will look it up while you are on the phone.Make sure you are drinking enough waterMaybe add some cranberry juicegive it a couple of days to see if that helps
    Anonymous 42,789 Replies
    • December 20, 2006
    • 07:46 PM
    • 0
    Flag this Response
  • yuk, ur ikky!
    Anonymous 42,789 Replies
    • December 23, 2006
    • 03:13 PM
    • 0
    Flag this Response
  • Thank you for the hepful advice. I will call the pharmacy. I appreciate your insight. As for the person who replied that I am 'ikky', first of all you need to learn how to spell, and second of all this is a serious problem and making someone feel bad is not very mature. I think you should be signed up for a chat room, not this forum, where people are asking for help.
    biscuit 1 Replies
    • January 6, 2007
    • 03:30 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?